I’d be willing to bet that your friend is on “perc 30s” AKA ; “blues” “m-box 30s” “dirty 30s”
They’re pressed into the exact shape, color, and imprints of the real prescription oxycodone hydrochloride “oxy”
However they’re not oxy at all! They’re fentanyl or “analogs” of fentanyl (slight variation of the molecule) ie carfentanyl.
These drugs are manufactured dirt cheap in China and sent to Mexican cartels. Once the raw drugs get to Mexico, they’re mixed with many other things, including uppers like meth, other amphetamines and or cathinones (bath salts). They started mixing these uppers into the pills to keep people from overdosing on the fentanyl so easily Bc it’s too strong for the cartel chemists to properly mix and measure the doses. So they add the uppers to “balance it out” as well as making users that much more addicted by adding yet another chemical to become dependent upon.
So many kids dying because they thought it was a legitimate oxy so they took the whole thing. Or even half of it. And they die. Off of HALF of a teeny tiny blue pill.
Also. As an addict in recovery myself. I can tell you first hand, when your out there doing pills and your tolerance is very high, spending 200 a day isn’t sustainable. Then one day you get a pill that you only need 1/4 of to get high even though you know it has to be fentanyl, you will specifically look for the fake ones instead of the real ones. Because the fake ones hit you SO much harder and get you so much higher.
All part of the insanity of addiction. I’ve managed to stay clean for a few years now but sadly My little brother got on the blues right after I got off of them. My little bro also just got out of the ICU 2 days ago and I’m pretty sure he was high today….. he literally died and was brought back to life, less than 10 days ago and he seems to be getting high again already. I’m hoping it’s the addict mind telling him to get that “one last hoorah” because he know in the back of his mind that he’s about to go away to rehab. Anyway, I’m sure this question was already answered for you lol. But I needed to vent. Thank you! Have an amazing day.
Could definitely be pain pills - or heroin.
It's hard to say. Yes, heroin can cause pin hole pupils and sleepiness. I hope it's not heroin. Opioids in general can cause this. Have you asked him specifically what he's taking? Does he have needle marks or any needles with him?